Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 3, 2024, 5:51 PM CST for Pittsburg County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2024, 5:51 PM CST (23:51 UTC)
- Expired
- Nov 3, 2024, 6:15 PM CST
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Pittsburg County, OK
The radar
The Norman radar (KTLX), 135 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 3, 2:02 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.9
The text
As transmitted.
780
WFUS54 KTSA 032351
TORTSA
OKC121-040015-
/O.NEW.KTSA.TO.W.0087.241103T2351Z-241104T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
551 PM CST Sun Nov 3 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southwestern Pittsburg County in southeastern Oklahoma...
* Until 615 PM CST.
* At 551 PM CST, a severe thunderstorm capable of producing a tornado
was located over Wardville, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Kiowa... Savanna...
Ashland... Haywood...
Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3491 9600 3480 9576 3467 9588 3468 9589
3468 9609 3473 9609
TIME...MOT...LOC 2351Z 217DEG 48KT 3463 9602
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$2 follow-up statements
715
WWUS54 KTSA 032359
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
559 PM CST Sun Nov 3 2024
OKC121-040015-
/O.CON.KTSA.TO.W.0087.000000T0000Z-241104T0015Z/
Pittsburg OK-
559 PM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
SOUTHWESTERN PITTSBURG COUNTY...
At 559 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Ashland, moving north at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Kiowa... Savanna...
Ashland... Haywood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3483 9582 3468 9595 3468 9609 3473 9609
3491 9600
TIME...MOT...LOC 2359Z 201DEG 45KT 3473 9601
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$351
WWUS54 KTSA 040014
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
614 PM CST Sun Nov 3 2024
OKC121-040023-
/O.EXP.KTSA.TO.W.0087.000000T0000Z-241104T0015Z/
Pittsburg OK-
614 PM CST Sun Nov 3 2024
...THE TORNADO WARNING FOR SOUTHWESTERN PITTSBURG COUNTY WILL EXPIRE
AT 615 PM CST...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3483 9582 3468 9595 3468 9609 3473 9609
3491 9600
TIME...MOT...LOC 0013Z 217DEG 48KT 3487 9588
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 1:14 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Nov 3, 1:14 PM CST, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
114 PM CST Sun Nov 3 2024
...New LONG TERM...
.SHORT TERM...
(The rest of this afternoon )
Issued at 1258 PM CST Sun Nov 3 2024
Very moist southwesterly flow remains in place with near record
precipitable water for this time of year (above the 99th percentile
for early November). Periodic waves of showers and thunderstorms
continue to rotate through the area.
Due to the continuous rounds of storms today, it has been difficult
for CAM guidance to accurately model storm timing and location,
but some semi-consistent forecast themes are beginning to emerge.
In the immediate short term, a cluster of showers and storms is
moving into southeast OK. So far these storms have been mostly
sub-severe, but instability is increasing, so the severe threat
will also increase the next few hours. The bigger threat may be
later this afternoon and evening as another MCS, which is
currently developing over over north-central Texas, moves into the
area. The SPC has an Enhanced (30% chance) risk for severe
weather for southeast OK for this period (5-15% chance elsewhere).
Although low level wind shear will not be as intense as was seen
last night, there will be sufficient instability and shear for
some bowing line segments to form, which would be capable of
strong damaging winds and QLCS tornadoes. A few storms may also
produce marginally severe hail but this is expected to be a lesser
threat.
Behind this main line of storms, additional showers and
storms will likely to develop, persisting late into the night.
Rainfall will in general average from 1-4" through daybreak
Monday, but locally higher totals will again be possible,
especially under any training lines of storms.
&&
.LONG TERM...
(Tonight through Sunday)
Issued at 113 PM CST Sun Nov 3 2024
One more line of storms is expected to develop along the cold front
Monday, moving through during the afternoon hours. Compared to
previous model runs, the trend has been earlier in the day.
Additionally, the mid levels are looking cooler and drier, which
may result in less efficient rain production, but would increase
the severe weather potential, especially for wind and hail. With
that said, strong low level hodograph curvature is still expected,
which implies a tornado threat. This is especially true given
very low LCLs due to excess low level moisture. The SPC has added
an enhanced risk for severe storms Monday for portions of the area,
with a 10% chance of tornadoes, some of which could be
significant. Any area may see severe weather Monday, but the most
likely locations will be along the I-44 corridor and locations
south and east of there.
Behind the front, cooler and drier weather will settle in. With
Tuesday and Wednesday seeing highs mostly in the 60s and lows in
the 40s and 50s. Rain chances will increase again Thursday to
Saturday, but confidence on any specific outcome is low due to
ensemble uncertainty with respect to the path of the upper level
low. Compared to yesterday, a greater fraction of the ensemble
guidance now keeps the storm system far enough to the west to
result in more minimal precipitation chances. Therefore, stuck
with NBM temperature and precipitation chances for the time being,
which are generally below 50 percent.
&&
.AVIATION...
(18Z TAFS)
Issued at 1153 AM CST Sun Nov 3 2024
Aviation conditions will be unfavorable over the next 24-36 hours
and a mixed bag of flight rules will persist. Overall, highly
variable flight rules will exist, but MVFR and IFR will dominate
through the period with multiple rounds of showers and
thunderstorms impacting all TAF sites. Thunderstorm activity will
increase in coverage and intensity late this afternoon into this
evening as another line of storms pushes eastward across eastern
OK and northwest AR.
Mejia
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 74 51 64 / 90 90 50 10
FSM 65 79 59 68 / 100 90 100 20
MLC 64 76 52 65 / 90 90 70 10
BVO 60 72 48 63 / 80 90 50 10
FYV 61 75 53 66 / 100 90 90 20
BYV 63 74 57 67 / 100 80 90 30
MKO 63 74 52 64 / 90 90 70 10
MIO 60 73 52 62 / 90 100 70 20
F10 61 74 49 63 / 90 90 50 10
HHW 66 78 55 67 / 70 100 80 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Monday night for OKZ069-072-075-076.
Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
073-074.
AR...Flood Watch through late Monday night for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...67Hazardous weather outlook, Nov 3, 4:58 PM CST, 53 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CST Sun Nov 3 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CST Sun Nov 3 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Far southeast Oklahoma. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Widespread thunderstorms will spread into eastern Oklahoma this evening and continue into western Arkansas with time. An unstable and strongly sheared environment remains present across southeast Oklahoma where the highest tornado threat will be through the evening hours. Further north and east a risk of locally damaging winds will remain bu the overall severe threat will remain more isolated. Heavy rains will continue this evening into the overnight hours and flooding is likely to develop across portions of the region. Overnight flooding can be especially dangerous and be prepared to avoid any flooded roadways. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Severe Thunderstorm and Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Strong to potentially severe thunderstorms may be ongoing Monday morning across parts of eastern Oklahoma and western Arkansas. The overall threat for severe weather will increase once again by mid afternoon Monday and continue into the evening hours. The afternoon and evening storms will again pose a threat for large hail, damaging winds and potentially strong tornadoes. Flash flooding concerns will also continue, as well as potential for mainstem river flooding. Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 3, 3:30 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
330 PM CST Sun Nov 3 2024
OKZ054-032215-
Osage OK-
330 PM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 415 PM CST...
At 329 PM CST, Doppler radar indicated a strong thunderstorm 9 miles
west of Wynona, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawhuska... Elgin...
Bigheart... Osage Hills State Park...
Pearsonia... Hulah...
Sunset Lake... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9618 3694 9600 3687 9600 3645 9644
3653 9663 3700 9650
TIME...MOT...LOC 2129Z 207DEG 40KT 3656 9650
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 3, 3:54 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
354 PM CST Sun Nov 3 2024
OKZ057-058-032230-
Craig OK-Ottawa OK-
354 PM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAIG AND NORTHWESTERN
OTTAWA COUNTIES THROUGH 430 PM CST...
At 354 PM CST, Doppler radar indicated a strong thunderstorm 9 miles
west of Bluejacket, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Quapaw...
Welch... Bluejacket...
Treece... Picher...
Cardin... Hollow...
Centrailia... Pyramid Corners...
Centralia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3668 9520 3676 9539 3700 9535 3700 9472
TIME...MOT...LOC 2154Z 212DEG 49KT 3680 9525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 3, 4:18 PM CST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 PM CST Sun Nov 3 2024
OKZ054-059-032300-
Osage OK-Pawnee OK-
418 PM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 500 PM CST...
At 418 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
west of Ralston, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Elgin... Grainola...
Foraker... Pearsonia...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9621 3698 9614 3638 9680 3644 9703
3651 9703 3657 9689 3660 9692 3659 9700
3668 9696 3669 9693 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 2218Z 212DEG 48KT 3652 9686
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 3, 5:01 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 PM CST Sun Nov 3 2024
OKZ054-032330-
Osage OK-
501 PM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 530 PM CST...
At 501 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Shidler, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Grainola...
Foraker... Pearsonia...
Eastern Kaw Lake... Webb City...
Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9621 3661 9659 3674 9683 3677 9682
3678 9675 3700 9675
TIME...MOT...LOC 2301Z 212DEG 48KT 3682 9662
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Nov 3, 5:29 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 PM CST Sun Nov 3 2024
OKZ065-071-073-040000-
Pittsburg OK-Okfuskee OK-McIntosh OK-
529 PM CST Sun Nov 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCINTOSH...
NORTHWESTERN PITTSBURG AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 600
PM CST...
At 528 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Lamar, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Indianola... Hanna...
Raiford... Scipio...
Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3538 9606 3538 9597 3526 9567 3490 9608
3491 9609 3505 9609 3506 9607 3509 9606
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9611
TIME...MOT...LOC 2328Z 212DEG 48KT 3502 9610
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 3, 5:37 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
537 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM Tornado 2 W Kellyville 35.94N 96.26W
11/03/2024 Creek OK NWS Storm Survey
A tornado severely damaged several
outbuildings, uprooted a couple trees,
snapped numerous large tree limbs, and blew
down power poles. Based on this damage, the
tornado was rated EF-0 with maximum
estimated wind gusts of about 85 mph.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:14 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Nov 2, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 47 min |
| Nov 2, 9:09 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Nov 2, 10:49 PM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 4 hr |
| Nov 2, 10:51 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 114 min |
| Nov 3, 1:19 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 3 hr |
| Nov 3, 1:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| Nov 3, 2:45 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Nov 3, 2:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:04 AM CST | Tornado Warning | TSA | Osage | 14 min |
| Nov 3, 3:09 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 36 min |
| Nov 3, 3:24 AM CST | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | TSA | Osage | 19 min |
| Nov 3, 3:29 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 46 min |
| Nov 3, 3:41 AM CST | Tornado Warning | TSA | Creek | 34 min |
| Nov 3, 3:43 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 34 min |
| Nov 3, 3:51 AM CST | Tornado Warning | TSA | Tulsa | 24 min |
| Nov 3, 3:55 AM CST | Tornado Warning | TSA | Creek | 19 min |
| Nov 3, 4:03 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 42 min |
| Nov 3, 4:13 AM CST | Tornado Warning | TSA | Tulsa | 32 min |
| Nov 3, 4:16 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Nov 3, 4:22 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 23 min |
| Nov 3, 4:24 AM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 18 min |
| Nov 3, 4:29 AM CST | Tornado Warning | TSA | Cherokee, Craig, McIntosh, Mayes, Muskogee, Nowata and 2 more | 31 min |
| Nov 3, 4:36 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 2 more | 13 min |
| Nov 3, 4:46 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Nov 3, 4:51 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 39 min |
| Nov 3, 5:20 AM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa, Sequoyah | 40 min |
| Nov 3, 7:51 AM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 3, 7:54 AM CST | Special Weather Statement | TSA | LeFlore | 36 min |
| Nov 3, 8:09 AM CST | Special Weather Statement | TSA | Choctaw | 21 min |
| Nov 3, 8:32 AM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 3, 12:02 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Nov 3, 12:14 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 2:21 PM CST | Special Weather Statement | TSA | Okmulgee | 24 min |
| Nov 3, 2:37 PM CST | Special Weather Statement | TSA | Cherokee | 38 min |
| Nov 3, 2:40 PM CST | Special Weather Statement | TSA | Tulsa | 35 min |
| Nov 3, 2:48 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 16 min |
| Nov 3, 2:55 PM CST | Special Weather Statement | TSA | Pawnee | 35 min |
| Nov 3, 3:06 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 3, 3:13 PM CST | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Nov 3, 3:30 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Nov 3, 3:54 PM CST | Special Weather Statement | TSA | Craig | 36 min |
| Nov 3, 4:18 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 3, 5:01 PM CST | Special Weather Statement | TSA | Osage | 29 min |
| Nov 3, 5:29 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Nov 3, 5:39 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.